# SDR 2021F00328

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28458
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 472622
- Part serial: 472622
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO FIRE WARNING ACTIVATION (LIGHT AND SOUND) DURING TAKEOFF, BUR NO LIGHT ON FIRE HABDLES OR CARGO. CORRECTIVE ACTION: HAS BEEN REPLACED FIRE DETECTION MODULE AND REPLACED FIRE CONTROL PANEL. IN TEST NORMAL.
